Any one noticed?
Burning usually indicates excess copper concentration or impurities present.
Poor purity peptides often cause irritation and burning sensations.
Incorrect pH can cause copper peptide injection burn.
Overconcentrated GHK Cu commonly causes stinging reactions.
Impurities amplify copper’s natural irritating properties significantly.
Bad solvents increase burn even with decent peptide.
Properly dosed GHK Cu should feel mild.
Copper burn worsens with frequent injections schedules.
Quality raws minimize injection site discomfort noticeably.
Filtering errors leave particulates causing burning pain.
High copper ratio increases oxidative irritation locally.
Fresh reconstitution reduces burn versus aged solutions.
Poor storage degrades peptide increasing irritation risk.
Burning often reflects formulation errors not copper itself.
Dilution usually reduces burn from harsh batches.
Endotoxins trigger burning independent of copper content
Injection technique can worsen perceived copper burn.
Quality control matters greatly with copper peptides.